IEICE Technical Committee Submission System
Advance Program
Online Proceedings
[Sign in]
Tech. Rep. Archives
 Go Top  Go Back   Prev IBISML Conf / Next IBISML Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


Technical Committee on Infomation-Based Induction Sciences and Machine Learning (IBISML) [schedule] [select]
Chair Hisashi Kashima (Kyoto Univ.)
Vice Chair Masashi Sugiyama (Univ. of Tokyo), Koji Tsuda (Univ. of Tokyo)
Secretary Ichiro Takeuchi (Nagoya Inst. of Tech.), Toshihiro Kamishima (AIST)
Assistant Tomoharu Iwata (NTT), Shigeyuki Oba (Kyoto Univ.)

{INFOMESITEM}
Conference Date Tue, Mar 10, 2020 13:00 - 16:15
Wed, Mar 11, 2020 09:20 - 16:00
Topics Machine learning, etc. 
Conference Place Kyoto University 
Address Yoshida-honmachi, Sakyo, Kyoto 606-8501, Japan
Transportation Guide https://www.kyoto-u.ac.jp/en/access/main-campus-map.html
Contact
Person
Kauzuyoshi Yoshii
Copyright
and
reproduction
All rights are reserved and no part of this publication may be reproduced or transmitted in any form or by any means, electronic or mechanical, including photocopy, recording, or any information storage and retrieval system, without permission in writing from the publisher. Notwithstanding, instructors are permitted to photocopy isolated articles for noncommercial classroom use without fee. (License No.: 10GA0019/12GB0052/13GB0056/17GB0034/18GB0034)
Registration Fee This workshop will be held as the IEICE workshop in fully electronic publishing. Registration fee will be necessary except the speakers and participants other than the participants to workshop(s) in non-electronic publishing. See the registration fee page. We request the registration fee or presentation fee to participants who will attend the workshop(s) on IBISML.

Tue, Mar 10 PM  Machine Learning
13:00 - 14:15
(1) 13:00-13:25 EM Algorithm for Mixture Models in Shape Analysis IBISML2019-33 Kazunori Iwata (Hiroshima City Univ.)
(2) 13:25-13:50 Principal Component Analysis Based on the Mode Estimation IBISML2019-34 Keishi Sando (Univ. of Tsukuba), Hideitsu Hino (ISM/RIKEN)
(3) 13:50-14:15 IBISML2019-35 ()
  14:15-14:25 Break ( 10 min. )
Tue, Mar 10 PM  Detection and Prediction
14:25 - 15:15
(4) 14:25-14:50 An Ensemble Learning for Change Point Detection in Concept Drift IBISML2019-36 Khai Q. Tran, Masahiro Matsunaga (SECOM)
(5) 14:50-15:15 Electrical Power Demand Forecast of an Outdoor Sport Facility Using Binary Tree and Multiple Regression IBISML2019-37 Masayuki Nishiyama, Ryohei Funaki, Junichi Murata (Kyushu Univ.)
  15:15-15:25 Break ( 10 min. )
Tue, Mar 10 PM  Personal Authentication
15:25 - 16:15
(6) 15:25-15:50 Multi-modal Personal Authentication System Using CNN with Voice and Aerial Signature IBISML2019-38 Shogo Takaoka, Takeshi Yoshida, Takuya Kitamura (NIT, Toyama College)
(7) 15:50-16:15 Improvement of Personal Authentication by Aerial Signature IBISML2019-39 Takeshi Yoshida, Takuya Kitamura (NITT)
Wed, Mar 11 AM  Graph Structure
09:20 - 10:35
(8) 09:20-09:45 Subspace Representation for Graphs IBISML2019-40 Junki Ishikawa, Hiroaki Shiokawa, Kazuhiro Fukui (Tsukuba Univ.)
(9) 09:45-10:10 Knowledge Graph Completion by Separating Transition and Score Functions IBISML2019-41 Kenta Hama, Takashi Matsubara, Kuniaki Uehara (Kobe Univ.)
(10) 10:10-10:35 Sentence Visualization Based on Relative Sentence Embeddings IBISML2019-42 Haruya Ishizuka (Bridgestone Corp.), Daichi Mochihashi (ISM)
  10:35-10:45 Break ( 10 min. )
Wed, Mar 11 AM  Visualization and Classification
10:45 - 14:00
(11) 10:45-11:10 Calibrated Surrogate Maximization of Linear-Fractional Utility in Binary Classification IBISML2019-43 Han Bao (Univ. of Tokyo/RIKEN), Masashi Sugiyama (RIKEN/Univ. of Tokyo)
(12) 11:10-11:35 Multi-cross Hinge Loss for Unbalanced Multi-class Classification IBISML2019-44 Shumpei Kurora (Wakayama Univ), Hirotaka Hachiya (Wakayama Univ/RIKEN), Udai Shimada (MRI), Naonori Ueda (RIKEN)
(13) 11:35-12:00 Pre-training for Action Classification Task Using Video Frame Prediction Task IBISML2019-45 Hidemoto Nakada, Hideki Asoh (AIST)
  12:00-13:00 Lunch Break ( 60 min. )
(14) 13:00-14:00 Reports on International Conferences
  14:00-14:10 Break ( 10 min. )
Wed, Mar 11 PM  Machine Learning
14:10 - 15:00
(15) 14:10-14:35 Accuracy of Brain Tumor Detection and Classification Based on Under Sampled k-Space Signals IBISML2019-46 Tania Sultana, Sho Kurosaki, Yutaka Jitsumatsu, Junichi Takeuchi (Kyushu Univ.)
(16) 14:35-15:00 IBISML2019-47
  15:00-15:10 Break ( 10 min. )
Wed, Mar 11 PM  Machine Learning
15:10 - 16:00
(17) 15:10-15:35 Fairness Causes Vulnerability to Adversarial Attacks IBISML2019-48 Koki Wataoka, Takashi Matsubara, Kuniaki Uehara (Kobe Univ.)
(18) 15:35-16:00 Regret analysis of Thompson sampling using a general beta prior IBISML2019-49 Yuto Kawamura, Toshiyuki Tanaka (Kyoto Univ.)

Announcement for Speakers
General TalkEach speech will have 20 minutes for presentation and 5 minutes for discussion.
General TalkEach speech will have 15 minutes for presentation and 10 minutes for discussion.

Contact Address and Latest Schedule Information
IBISML Technical Committee on Infomation-Based Induction Sciences and Machine Learning (IBISML)   [Latest Schedule]
Contact Address  


Last modified: 2020-02-20 02:48:46


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 

[On-Site Price List of Paper Version of Proceedings (Technical Report)] (in Japanese)
 
[Presentation and Participation FAQ] (in Japanese)
 
[Cover and Index of IEICE Technical Report by Issue]
 

[Return to IBISML Schedule Page]   /  
 
 Go Top  Go Back   Prev IBISML Conf / Next IBISML Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to IEICE Web Page]


The Institute of Electronics, Information and Communication Engineers (IEICE), Japan